# SDR FDEA201910312799

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 1,592 hours, 727 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Screw
- Part number: BACS12HN36D
- Condition: Unsecure
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTING FLAPS AND SLATS CLIMBING OUT AFTER  TO MOVING FLP/SLT LEVER HANDLE FROM 1 TO 0 LE SLAT  ASYM EICA LT ILLUMINATED WIH CORRESPONDING WING  ROLL TO THE LEFT FOLLOWED QRH AND RETURNED TO FOR  LANDING MSP.     FOUND R/H PDU OUTBOARD TORQUE TUBE  COUPLING  DISCONNECTED AND HARDWARE FOUND IN BODY  PANEL.. NO OTHER DAMAGE NOTED.  767-300 IPC 27-81-42-01 ITEM #45 P/N  BACS12HN3-6D ( SCREW )  INSTALLED NEW HARDWARE ON INNER TORQUE TUBE AND  SAFETIED. SAFETIED OUTBOARD TORQUE TUBE AS  REF 767 M/M 27-81-24-4. A/C OK FOR SERVICE.
